Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 134, NWS Wilmington, OH

July 14, 2016Boone County, Gallatin County, Kenton County, Kentucky; Switzerland County, Indiana

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 14, 2016, 5:51 PM EDT for Boone County, Gallatin County, Kenton County, Kentucky; Switzerland County, Indiana. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2016, 5:51 PM EDT (21:51 UTC)
Expired
Jul 14, 2016, 6:15 PM EDT
In force
24 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Switzerland County, IN, Boone County, KY, Gallatin County, KY, Kenton County, KY

The radar

The Cincinnati radar (KILN), 92 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 6:07 PM EDTTSTM WND DMG4 Wsw Walton, KYTREE DOWN BLOCKING RICHMOND ROAD BY STATE ROAD 42

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.9 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1232 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

536 
WUUS51 KILN 142151
SVRILN
INC155-KYC015-077-117-142215-
/O.NEW.KILN.SV.W.0134.160714T2151Z-160714T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
551 PM EDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SWITZERLAND COUNTY IN SOUTHEASTERN INDIANA...
  SOUTHERN KENTON COUNTY IN NORTHERN KENTUCKY...
  CENTRAL GALLATIN COUNTY IN NORTHERN KENTUCKY...
  SOUTHERN BOONE COUNTY IN NORTHERN KENTUCKY...

* UNTIL 615 PM EDT.

* AT 551 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RISING
  SUN... MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COVINGTON...FLORENCE...INDEPENDENCE...WALTON...UNION...
  RYLAND HEIGHTS...PATRIOT AND LATONIA LAKES.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN KENTUCKY BETWEEN MILE MARKERS 71 AND 77.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 168 AND 178.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3895 8484 3896 8483 3898 8447 3896 8446
      3880 8448 3879 8451 3884 8486
TIME...MOT...LOC 2151Z 276DEG 24KT 3890 8480 

HAIL...0.75IN
WIND...60MPH
 
$$

AR
2 follow-up statements
990 
WWUS51 KILN 142205
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
605 PM EDT THU JUL 14 2016

INC155-KYC077-142215-
/O.CAN.KILN.SV.W.0134.000000T0000Z-160714T2215Z/
SWITZERLAND IN-GALLATIN KY-
605 PM EDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SWITZERLAND AND
CENTRAL GALLATIN COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3896 8472 3898 8447 3896 8446 3880 8448
      3879 8451 3884 8473
TIME...MOT...LOC 2205Z 276DEG 24KT 3889 8468 

$$

KYC015-117-142215-
/O.CON.KILN.SV.W.0134.000000T0000Z-160714T2215Z/
KENTON KY-BOONE KY-
605 PM EDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHERN KENTON AND SOUTHERN BOONE COUNTIES...

AT 605 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WALTON...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COVINGTON...FLORENCE...INDEPENDENCE...WALTON...UNION...
RYLAND HEIGHTS AND LATONIA LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3896 8472 3898 8447 3896 8446 3880 8448
      3879 8451 3884 8473
TIME...MOT...LOC 2205Z 276DEG 24KT 3889 8468 

HAIL...0.75IN
WIND...60MPH
 
$$

AR
457 
WWUS51 KILN 142211
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
611 PM EDT THU JUL 14 2016

KYC015-117-142220-
/O.EXP.KILN.SV.W.0134.000000T0000Z-160714T2215Z/
KENTON KY-BOONE KY-
611 PM EDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KENTON AND SOUTHERN
BOONE COUNTIES WILL EXPIRE AT 615 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3896 8472 3898 8447 3896 8446 3880 8448
      3879 8451 3884 8473
TIME...MOT...LOC 2209Z 276DEG 24KT 3889 8468 

$$

AR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 4:12 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jul 14, 4:12 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
412 PM EDT THU JUL 14 2016

.SYNOPSIS...
A disturbance traveling along a westerly flow aloft will interact
with an unstable airmass ahead of a cold front, producing
scattered showers and thunderstorms through early tonight. A low
chance for showers and thunderstorms will persist on Friday when
the cold front will be crossing the forecast area. Drier weather
is expected Saturday with high pressure centered over the Great
Lakes.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Surface analysis shows a cold front over Illinois, with the ILN
area under a humid and unstable airmass ahead of the front. CAPE
fields show a more unstable regime along and south of the Ohio
River, with a relatively stable area in the middle of the FA,
and another area of lesser instability pushing in from the west.
Stronger thunderstorms appear to be confined to the far southeast
in the deeper moisture and instability, with showers and a few
thunderstorms developing in shallower convection moving back in
from the west.

Going with pops as high as likely in the far southeast,
diminishing to chance and slight chance farther north in the
weaker instability and shallower moisture. In addition to a slight
risk for severe thunderstorms in the far southeast containing
damaging winds, will be monitoring for training cells as movement
of the system is rather gradual and localized flooding could
develop. Convection will exhibit a diminishing trend after sunset
with loss of daytime heating, especially as low temperatures drop
toward lows in the upper 60s later tonight.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
Cold front will be pushing across the area on Friday. Though
instability will be marginal and forcing rather weak, a few
showers and thunderstorms may develop in residual moisture and
CAPE near the front. A low chance for showers and thunderstorms
will linger in southern locations Friday night as the front works
slowly southeast.

Highs are forecast to be in the mid to upper 80s.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
High pressure will be working into the area for Saturday and into
Saturday night.  This will allow for dry conditions across the
region.  Northerly flow on Saturday will allow for the coolest day
of the long term with high temperatures in the low 80s.  Southerly
flow will develop on Sunday allowing for an increase in
temperatures.  Dry conditions will continue through Sunday night.

Unsettled weather is expected during the Monday to Tuesday time
frame.  A system is expected to drop into the region mainly Monday
afternoon into Monday night.  There is the potential that some of
these storms may be severe with damaging winds the primary threat.
Some residual thunderstorm activity will be possible on Tuesday as
an upper level disturbance moves through.

Models are hinting at a couple of weak disturbances after the
Tuesday time period, however with only weak signals and model
variability decided to leave Wednesday and Thursday dry at this time.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
Scattered showers and a few thunderstorms have developed across
southeast Indiana in the last hour or so. Hi res models are
suggesting this will continue to fill in through the afternoon
hours as we further destabilize. As a result, will allow for a
VCTS into early evening at all of the TAF sites and try to hit
the more favorable time with a tempo -shra/-tsra. Expect primarily
VFR conditions, but some mvfr to locally ifr conditions will be
possible with any storm. As we lose the diurnal heating, pcpn
should taper off through the evening hours with at least some
partial clearing overnight. Depending on how much pcpn actually
falls, we could see some mvfr vsbys develop later tonight into
early Friday morning. Would think the best chance for this would
be at the southern TAF sites so will include a tempo group for
KCVG/KLUK. VFR conditions are then expected through the remainder
of the TAF period as high pressure begins to build down from the
northwest.

OUTLOOK...Thunderstorms possible on Monday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Coniglio
NEAR TERM...Coniglio
SHORT TERM...Coniglio
LONG TERM...Novak
AVIATION...JGL
Hazardous weather outlook, Jul 14, 5:07 AM EDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
507 AM EDT THU JUL 14 2016

INZ073>075-080-KYZ089>100-OHZ063>065-071>074-077>082-088-150915-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
507 AM EDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON. THESE STORMS
HAVE AN INCREASED PROBABILITY OF CONTAINING DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>062-070-150915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER-
507 AM EDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS THIS AFTERNOON MAY CONTAIN DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 14, 4:33 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
433 PM EDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      1 NE DOWNTOWN DAYTON    39.77N 84.18W
07/14/2016                   MONTGOMERY         OH   TRAINED SPOTTER

            3 FEET OF WATER REPORTED ON WEBSTER STREET AT THE
            UNDERPASS OF STATE ROUTE 4.

&&

JGIBSON
Local storm report, Jul 14, 5:06 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
506 PM EDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     FLASH FLOOD      1 NE DOWNTOWN DAYTON    39.77N 84.18W
07/14/2016                   MONTGOMERY         OH   AMATEUR RADIO

            ENOUGH WATER AT THE UNDERPASS OF KEOWEE STREET AND STATE
            ROUTE 4 TO STRAND A VEHICLE.

&&

JGIBSON
Local storm report, Jul 14, 5:14 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     HEAVY RAIN       3 NNW DOWNTOWN DAYTON   39.81N 84.22W
07/14/2016  M2.10 INCH       MONTGOMERY         OH   TRAINED SPOTTER

            STORM TOTAL IN THE PAST 30 MINUTES.

&&

JGIBSON
Special weather statement, Jul 14, 5:27 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
527 PM EDT THU JUL 14 2016

INZ074-075-080-KYZ090-091-142200-
OHIO IN-SWITZERLAND IN-DEARBORN IN-BOONE KY-GALLATIN KY-
527 PM EDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT OHIO...NORTHERN SWITZERLAND...
SOUTHERN DEARBORN...CENTRAL BOONE AND CENTRAL GALLATIN COUNTIES UNTIL
600 PM EDT...

AT 525 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTH
OF DILLSBORO...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
FLORENCE...AURORA...RISING SUN...BURLINGTON...OAKBROOK...UNION...
FRENCH...HARTFORD...FAIRVIEW...PATRIOT...BEAR BRANCH...ABERDEEN...
PATE...NORTH LANDING...MOUNT STERLING...QUERCUS GROVE...
CENTER SQUARE...JACKSONVILLE...FARMERS RETREAT AND ALLENSVILLE.

THIS INCLUDES I-71 IN KENTUCKY BETWEEN MILE MARKERS 73 AND 75.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3893 8513 3897 8513 3910 8473 3884 8463
      3878 8509 3893 8515
TIME...MOT...LOC 2125Z 253DEG 23KT 3890 8504

AR
Special weather statement, Jul 14, 5:39 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
539 PM EDT THU JUL 14 2016

KYZ094>096-142215-
PENDLETON KY-OWEN KY-GRANT KY-
539 PM EDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PENDLETON...
SOUTHEASTERN OWEN AND GRANT COUNTIES UNTIL 615 PM EDT...

AT 539 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHEAST OF OWENTON...MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
WILLIAMSTOWN...CRITTENDEN...DRY RIDGE AND CORINTH.

THIS INCLUDES I-75 IN KENTUCKY BETWEEN MILE MARKERS 144 AND 164.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3848 8485 3877 8462 3860 8435 3856 8440
      3856 8442 3854 8442 3854 8444 3853 8446
      3854 8447 3851 8449 3851 8452 3849 8456
      3844 8462 3838 8470
TIME...MOT...LOC 2139Z 219DEG 20KT 3848 8471

AR
Local storm report, Jul 14, 5:48 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
548 PM EDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      3 N DOWNTOWN DAYTON     39.81N 84.19W
07/14/2016                   MONTGOMERY         OH   BROADCAST MEDIA

            PHOTO OF FLASH FLOODING ON KEENAN AVE UNDER I-75.

&&

JGIBSON

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 10:01 PM EDTSpecial Weather StatementILNCarroll, Gallatin29 min
Jul 13, 10:08 PM EDTSevere Thunderstorm WarningILNBoone22 min
Jul 13, 10:27 PM EDTSpecial Weather StatementILNBoone33 min
Jul 13, 10:35 PM EDTSpecial Weather StatementILNCampbell, Kenton25 min
Jul 13, 10:36 PM EDTSpecial Weather StatementILNCampbell, Kenton24 min
Jul 13, 10:44 PM EDTSevere Thunderstorm WarningILNCampbell, Kenton31 min
Jul 13, 11:43 PM EDTSpecial Weather StatementILNLewis, Mason, Robertson32 min
Jul 14, 12:18 AM EDTSpecial Weather StatementILNLewis27 min
Jul 14, 3:49 PM EDTSpecial Weather StatementILNLewis26 min
Jul 14, 5:27 PM EDTSpecial Weather StatementILNBoone33 min
Jul 14, 5:39 PM EDTSpecial Weather StatementILNGrant36 min
Jul 14, 5:50 PM EDTAreal Flood AdvisoryILNBoone, Carroll, Gallatin, Grant115 min
Jul 14, 6:15 PM EDTSpecial Weather StatementILNCampbell, Grant, Kenton, Owen, Pendleton45 min
Jul 14, 6:23 PM EDTAreal Flood AdvisoryILNCampbell, Kenton112 min
Jul 14, 6:23 PM EDTSevere Thunderstorm WarningILNBracken, Campbell, Kenton, Pendleton37 min
Jul 14, 6:53 PM EDTSevere Thunderstorm WarningILNBracken, Mason37 min
Jul 14, 6:59 PM EDTAreal Flood AdvisoryILNBracken, Campbell, Pendleton3 hr
Jul 13, 8:25 PM EDTSevere Thunderstorm WarningILNFayette, Union, Wayne35 min
Jul 13, 8:26 PM EDTSpecial Weather StatementILNFranklin34 min
Jul 13, 9:53 PM EDTSpecial Weather StatementILNDearborn22 min
Jul 13, 9:57 PM EDTSpecial Weather StatementILNOhio18 min
Jul 14, 4:50 PM EDTAreal Flood AdvisoryILNFayette, Franklin, Union3 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.